# SDR ZZDA201112170019

- Difficulty date: December 17, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY LOOSE. SECURED EMERGENCY EXIT LENS, OPS CHECK OK. IAW 33-51.
